# SDR 2007UALA01645

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 42,304 hours, 6,473 cycles
- Engine: Pwa PW4090
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Switch
- Condition: Faulty
- Location: Mode Selector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN MED 3RT FAILED EPAS BATTERY OPERATIONAL TEST.  [06-20-07]  REPLACED MODE SELECTOR SWITCH AND OPS CHECK PER MM 52-11-28, AND COA208701. TEST OK.   A/C OK FOR SERVICE.
